MathSciNet Relay Station
MathSciNet bibliographic data
MR1279535 12H05 (68Q40)
Gao, Xiao Shan; Chou, Shang-Ching A zero structure theorem for differential parametric systems. J. Symbolic Comput. 16 (1993), no. 6, 585–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement